Alert archive / Montana / Winter Storm Warnings in 2007
Winter Storm Warning 13, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm warning at Nov 26, 2007, 4:32 AM MST. It took effect at Nov 26, 2007, 11:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2007, 4:32 AM MST (11:32 UTC)
- In effect from
- Nov 26, 2007, 11:00 PM MST
- Expired
- Nov 27, 2007, 2:19 PM MST
- In force
- 15 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KTFX 261132 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 432 AM MST MON NOV 26 2007 .A VIGOROUS WINTER STORM SYSTEM IS EXPECTED TO MOVE ACROSS THE ROCKY MOUNTAIN FRONT THIS AFTERNOON THROUGH TUESDAY AFTERNOON. HEAVY SNOWFALL AMOUNTS ARE POSSIBLE IN THE MOUNTAIN LOCATIONS WITH LIGHTER SNOW AMOUNTS ARE POSSIBLE IN THE VALLEYS. IN ADDITION TO THE SNOW...GUSTY WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. MOUNTAIN PASSES AND OTHER LOCATIONS ABOVE 5000 FEET WILL BE SIGNIFICANTLY IMPACTED. THE SNOW WILL BEGIN TO TAPER OFF TUESDAY EVENING AS THE SYSTEM MOVES EAST AND AWAY FROM THE AREA. MTZ009-014-048-261815- /O.UPG.KTFX.WS.A.0016.071127T0000Z-071128T0000Z/ /O.NEW.KTFX.WS.W.0013.071127T0000Z-071128T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 432 AM MST MON NOV 26 2007 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST TUESDAY FOR ELEVATIONS ABOVE 5000 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW ACCUMULATIONS OF 8 TO 12 INCHES...AND UP TO 20 INCHES OVER THE HIGHER MOUNTAIN PEAKS...ARE POSSIBLE. IN ADDITION TO THE SNOW...WEST WINDS 20 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
6 follow-up statements
000 WWUS45 KTFX 261810 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1110 AM MST MON NOV 26 2007 .A VIGOROUS WINTER STORM SYSTEM IS EXPECTED TO MOVE ACROSS THE ROCKY MOUNTAIN FRONT THIS AFTERNOON THROUGH TUESDAY AFTERNOON. HEAVY SNOWFALL AMOUNTS ARE POSSIBLE IN THE MOUNTAIN LOCATIONS WITH LIGHTER SNOW AMOUNTS POSSIBLE IN THE VALLEYS. IN ADDITION TO THE SNOW...GUSTY WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. MOUNTAIN PASSES AND OTHER LOCATIONS ABOVE 5000 FEET WILL BE SIGNIFICANTLY IMPACTED. THE SNOW WILL BEGIN TO TAPER OFF TUESDAY EVENING AS THE SYSTEM MOVES EAST AND AWAY FROM THE AREA. MTZ009-014-048-270215- /O.CON.KTFX.WS.W.0013.071127T0000Z-071128T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 1110 AM MST MON NOV 26 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST TUESDAY FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST TUESDAY. SNOW ACCUMULATIONS OF 8 TO 12 INCHES...AND UP TO 20 INCHES OVER THE HIGHER MOUNTAIN PEAKS...ARE POSSIBLE. IN ADDITION TO THE SNOW...WEST WINDS 20 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KTFX 262158 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 258 PM MST MON NOV 26 2007 .A VIGOROUS WINTER STORM SYSTEM IS EXPECTED TO MOVE ACROSS THE ROCKY MOUNTAIN FRONT THIS EVENING THROUGH EARLY WEDNESDAY. HEAVY SNOWFALL AMOUNTS ARE POSSIBLE AT MOUNTAIN LOCATIONS...WITH LIGHTER SNOW AMOUNTS POSSIBLE IN VALLEYS AND OVER THE PLAINS. IN ADDITION TO THE SNOW...GUSTY WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. MOUNTAIN PASSES AND OTHER LOCATIONS ABOVE 5000 FEET WILL BE SIGNIFICANTLY IMPACTED. THE SNOW WILL BEGIN TO TAPER OFF OVERNIGHT TUESDAY AS THE SYSTEM MOVES EAST AND AWAY FROM THE AREA. MTZ009-014-048-270600- /O.EXT.KTFX.WS.W.0013.071127T0600Z-071128T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 258 PM MST MON NOV 26 2007 ...WINTER STORM WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST TUESDAY FOR ELEVATIONS ABOVE 5000 FEET... THE WINTER STORM WARNING IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST TUESDAY FOR ELEVATIONS ABOVE 5000 FEET. SNOW ACCUMULATIONS OF 8 TO 12 INCHES...AND UP TO 20 INCHES OVER THE HIGHER MOUNTAIN PEAKS...ARE POSSIBLE. IN ADDITION TO THE SNOW...WEST WINDS 20 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ008-015-052>055-270600- /O.NEW.KTFX.SB.Y.0006.071127T1200Z-071128T1200Z/ BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- INCLUDING THE CITIES OF...DILLON...ENNIS...BOULDER...TOWNSEND... WHITE SULPHUR SPRINGS...BOZEMAN...WEST YELLOWSTONE 258 PM MST MON NOV 26 2007 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 5 AM TUESDAY TO 5 AM MST WEDNESDAY FOR ELEVATIONS ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 AM TUESDAY TO 5 AM MST WEDNESDAY FOR ELEVATIONS ABOVE 5000 FEET. SNOW ACCUMULATIONS OF 2 TO 5 INCHES ANTICIPATED ABOVE 5000 FEET...WITH 4 TO 10 INCHES POSSIBLE ABOVE 6000 FEET. WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CAUSE BLOWING AND DRIFTING OF SNOW...WITH VISIBILITY REDUCED SIGNIFICANTLY AT TIMES. TRAVEL CONDITIONS MAY BECOME EXTREMELY HAZARDOUS...PARTICULARLY OVER MOUNTAIN PASSES DURING THIS TIME. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS45 KTFX 270420 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 920 PM MST MON NOV 26 2007 .A VIGOROUS WINTER STORM SYSTEM WILL MOVE THROUGH THE ROCKY MOUNTAIN FRONT TONIGHT THROUGH EARLY WEDNESDAY. HEAVY SNOWFALL AMOUNTS ARE POSSIBLE AT MOUNTAIN LOCATIONS...WITH LIGHTER SNOW AMOUNTS POSSIBLE IN VALLEYS AND OVER THE PLAINS. IN ADDITION TO THE SNOW...GUSTY WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. MOUNTAIN PASSES AND OTHER LOCATIONS ABOVE 5000 FEET WILL BE SIGNIFICANTLY IMPACTED. THE SNOW WILL BEGIN TO TAPER OFF OVERNIGHT TUESDAY AS THE SYSTEM MOVES EAST AND AWAY FROM THE AREA. MTZ009-014-048-271230- /O.CON.KTFX.WS.W.0013.071127T0600Z-071128T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 920 PM MST MON NOV 26 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST TUESDAY FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST TUESDAY. SNOW ACCUMULATIONS OF 8 TO 12 INCHES...WITH UP TO 20 INCHES OVER THE HIGHER MOUNTAIN PEAKS...ARE EXPECTED. IN ADDITION TO THE SNOW...WEST WINDS 20 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ008-015-052>055-271230- /O.CON.KTFX.SB.Y.0006.071127T1200Z-071128T1200Z/ BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- INCLUDING THE CITIES OF...DILLON...ENNIS...BOULDER...TOWNSEND... WHITE SULPHUR SPRINGS...BOZEMAN...WEST YELLOWSTONE 920 PM MST MON NOV 26 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 5 AM TUESDAY TO 5 AM MST WEDNESDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 5 AM TUESDAY TO 5 AM MST WEDNESDAY. SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED IN THE VALLEYS... WITH 4 TO 10 INCHES POSSIBLE IN THE MOUNTAINS ABOVE 6000 FEET. WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CAUSE BLOWING AND DRIFTING OF SNOW...WITH VISIBILITY REDUCED SIGNIFICANTLY AT TIMES. TRAVEL CONDITIONS MAY BECOME EXTREMELY HAZARDOUS... PARTICULARLY OVER MOUNTAIN PASSES DURING THIS TIME. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS45 KTFX 271114 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 414 AM MST TUE NOV 27 2007 MTZ009-014-048-271800- /O.CON.KTFX.WS.W.0013.000000T0000Z-071128T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 414 AM MST TUE NOV 27 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. SNOW ACCUMULATIONS OF 8 TO 12 INCHES...WITH UP TO 20 INCHES OVER THE HIGHER MOUNTAIN PEAKS...ARE EXPECTED. IN ADDITION TO THE SNOW...WEST WINDS 20 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ008-015-052>055-271800- /O.CON.KTFX.SB.Y.0006.071127T1200Z-071128T1200Z/ BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- INCLUDING THE CITIES OF...DILLON...ENNIS...BOULDER...TOWNSEND... WHITE SULPHUR SPRINGS...BOZEMAN...WEST YELLOWSTONE 414 AM MST TUE NOV 27 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED IN THE VALLEYS... WITH 4 TO 10 INCHES POSSIBLE IN THE MOUNTAINS ABOVE 6000 FEET. WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CAUSE BLOWING AND DRIFTING OF SNOW...WITH VISIBILITY REDUCED SIGNIFICANTLY AT TIMES. TRAVEL CONDITIONS MAY BECOME EXTREMELY HAZARDOUS... PARTICULARLY THROUGH MOUNTAIN PASSES DURING THIS TIME. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS45 KTFX 271622 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 922 AM MST TUE NOV 27 2007 MTZ008-015-052>055-271730- /O.CAN.KTFX.SB.Y.0006.000000T0000Z-071128T1200Z/ BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- INCLUDING THE CITIES OF...DILLON...ENNIS...BOULDER...TOWNSEND... WHITE SULPHUR SPRINGS...BOZEMAN...WEST YELLOWSTONE 922 AM MST TUE NOV 27 2007 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. LIGHT SNOW WILL CONTINUE THIS AFTERNOON. LITTLE IF ANY ADDITIONAL ACCUMULATIONS ARE EXPECTED. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON AND INTO EARLY TONIGHT. DRIVING CONDITIONS WILL REMAIN HAZARDOUS IN SOME AREAS AS SNOW BLOWS ACROSS ROADWAYS AND TEMPERATURES HOLD AROUND FREEZING TODAY. USE CAUTION WHEN TRAVELING ON AREA ROADWAYS. $$ MTZ009-014-048-280000- /O.CON.KTFX.WS.W.0013.000000T0000Z-071128T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 922 AM MST TUE NOV 27 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR ELEVATIONS ABOVE 5000 FEET. SNOW ACCUMULATIONS OF 8 TO 12 INCHES CONTINUES TO BE FORECAST. IN ADDITION TO THE SNOW...WEST WINDS 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KTFX 272119 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 219 PM MST TUE NOV 27 2007 MTZ009-014-048-272230- /O.CAN.KTFX.WS.W.0013.000000T0000Z-071128T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 219 PM MST TUE NOV 27 2007 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER STORM WARNING. HEAVY SNOW HAS COME TO AN END OVER THE ROCKY MOUNTAIN FRONT. HOWEVER...AREAS OF LIGHT SNOW AND BLOWING SNOW WILL CONTINUE TO AFFECT THE MOUNTAINS THROUGH THE EVENING HOURS. ANY NEW SNOW ACCUMULATIONS WILL GENERALLY BE LESS THAN 2 INCHES. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Nov 26, 3:51 AM MST, 41 minutes earlier.
Area forecast discussion, Nov 26, 3:51 AM MST, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 351 AM MST MON NOV 26 2007 .DISCUSSION... TODAY THROUGH WEDNESDAY...WEAK UPPER RIDGING WILL MOVE OVER THE AREA TODAY AHEAD OF AN UPPER TROF THAT APPROACHES THE WEST COAST. ANY PRECIPITATION TODAY WILL BE CONFINED TO THE WESTERN MOUNTAINS. THE UPPER TROF AND ASSOCIATED SURFACE LOW WILL MOVE ACROSS THE AREA TONIGHT AND TUESDAY. THE HEAVIEST SNOW WILL FALL ABOVE 5000 FEET ALONG THE ROCKY MOUNTAIN FRONT AND OVER LEWIS AND CLARK COUNTY. IN ADDITION TO THE SNOW...GUSTY WINDS OVER THIS AREA WILL ALSO CAUSE AREAS OF BLOWING SNOW. THE WINTER STORM WATCH HAS BEEN UPGRADED TO A WINTER STORM WARNING WITH A STARTING TIME OF 5 PM MST TODAY. NORTHWEST FLOW ALOFT WILL DEVELOP OVER THE AREA WEDNESDAY AS THE UPPER TROF EXITS TO THE EAST. TEMPERATURES WILL CONTINUE NEAR SEASONAL AVERAGES TODAY BEFORE DROPPING WELL BELOW SEASONAL AVERAGES TUESDAY AND WEDNESDAY. EMANUEL WEDNESDAY NIGHT THROUGH SATURDAY NIGHT...MEDIUM RANGE MODELS CONTINUE TO INDICATE A MAJOR AMPLIFICATION OF THE PATTERN ACROSS NORTH AMERICA THIS PERIOD...FEATURING A DEEP TROUGH OVER MUCH OF WESTERN AND CENTRAL NORTH AMERICA AS AN UPPER LEVEL RIDGE SHARPENS AND AMPLIFIES INTO AK TOWARDS THE NORTH POLE. A COLD BUT MODIFIED ARCTIC AIRMASS WILL MOVE SOUTH INTO THE THE STATE WEDNESDAY NIGHT THROUGH THURSDAY. GFS MODEL HAS SOME FLUCTUATION WITH THE EXTENT OF THIS HIGH OVER THE REGION...HOWEVER THE ECMWF KEEPS THE HIGH IN PLACE EAST OF THE DIVIDE THROUGH THE PERIOD AND THIS SOLUTION IS PREFERRED. STRONG SHORTWAVE MOVES ONSHORE IN THE PAC NW WED NIGHT AND ACROSS ID/WY THURS/THURS NIGHT. THIS FEATURE LOOKS LIKE A GOOD SNOW PRODUCER FOR SW MT ZONES WITH SOME LIGHTER OVERRUNNING SNOW TO THE NORTH INTO CENTRAL MT AS WELL. HAVE INCREASED POPS THIS PERIOD FOR ALL BUT THE NORTHERN THIRD OF THE CWA. AFTER THIS...THE MODIFIED ARCTIC AIRMASS WILL LIKELY DEEPEN OVER THE AREA...AND WITH MOIST NORTHERLY LOW LEVEL FLOW AND CYCLONIC FLOW ALOFT CANNOT RULE OUT SOME VERY LIGHT SNOW AT TIMES THROUGH SATURDAY NIGHT...HOWEVER AMOUNTS SHOULD BE VERY LIGHT. TEMPERATURES WILL COOL FROM NORTH TO SOUTH WEDNESDAY NIGHT THROUGH THURSDAY AS THE COLD AIRMASS SETTLES IN...WITH COLDEST TEMPERATURES TOWARDS THE WEEKEND AS THE AIRMASS DEEPENS OVER THE REGION WITH BETTER CHANCES FOR CLEARING SKIES DURING THE OVERNIGHT HOURS. EXACTLY HOW COLD IS STILL SOMEWHAT UNCERTAIN DUE TO POSSIBLE CLOUDS/PRECIP AND FACT THAT THE AIRMASS WILL BE SOMEWHAT MODIFIED...BUT HAVE LOWERED TEMPS AGAIN TONIGHT THROUGH THE EXTENDED PERIOD...WITH LOW TEMPS GENERALLY NEAR ZERO WITH HIGHS IN THE LOWER TEENS. HOENISCH SUNDAY THROUGH MONDAY...MODELS START OUT IN FAIR AGREEMENT SUNDAY BEFORE DIVERGING MONDAY. I LEANED TOWARD THE ECMWF SOLUTION WHICH CONTINUES TO SHOW BETTER RUN TO RUN CONSISTENCY. A DEEP UPPER LEVEL LOW OVER CENTRAL CANADA DIGS SOUTHWEST INTO SOUTHERN BC RESULTING IN BACKING FLOW ALOFT DURING THIS PERIOD. A FEW WEAK DISTURBANCES IN THIS FLOW ALOFT SHOULD RESULT IN MOSTLY CLOUDY SKIES WITH ISOLATED LIGHT SNOW SHOWERS OR FLURRIES OVER MUCH OF THE REGION...WITH SNOW MORE WIDESPREAD OVER THE WESTERN AND SOUTHWESTERN MOUNTAINS. PARTS OF OUR FAR NORTHERN AND EASTERN PLAINS WILL BE MOSTLY DRY. AN ARCTIC AIRMASS OVER MOST OF THE FORECAST WILL BE RESPONSIBLE FOR TEMPERATURES WELL BELOW SEASONAL AVERAGES. HOWEVER...BACKING FLOW AT THE SURFACE MONDAY SHOULD HERALD THE BEGINNING OF SOME MODERATION IN TEMPERATURES. EK && .AVIATION... UPDATED 0535Z. A WEAK UPPER LEVEL TROUGH OF LOW PRESSURE IS CAUSING AN AREA OF SNOW SHOWERS OVER CENTRAL MONTANA. THIS WILL BE EXITING THE AREA AFTER 09Z...BUT NOT BEFORE MVFR/IFR CONDITIONS EXPAND INTO THE KLWT AREA THROUGH 09Z. AFTERWARDS...AN UPPER LEVEL HIGH PRESSURE RIDGE OVER THE PACIFIC NORTHWEST WILL PUSH OVER THE AREA THROUGH MONDAY. VFR CONDITIONS WILL PREVAIL OVER THE AREA AFTER 09Z. && .PRELIMINARY POINT TEMPS/POPS... GTF 38 26 28 10 / 0 10 60 30 CTB 40 24 27 8 / 10 10 60 20 HLN 39 22 32 15 / 10 20 50 30 BZN 35 18 30 10 / 10 20 50 30 WEY 34 15 25 0 / 10 20 70 30 DLN 36 22 28 8 / 0 20 50 20 HVR 38 21 25 3 / 0 20 40 20 LWT 35 24 28 9 / 0 10 60 30 && .TFX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 5 PM MST TUESDAY FOR MTZ009-014-048. && SHORT TERM...EMANUEL LONG TERM...HOENISCH/EK AVIATION...DB WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 25, 6:56 AM MST, 21 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 656 AM MST SUN NOV 25 2007 MTZ009-014-048-261230- NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- 656 AM MST SUN NOV 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER STORM WATCH IS IN EFFECT MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON FOR ELEVATIONS ABOVE 5000 FEET. 8 TO 12 INCHES OF NEW SNOW IS POSSIBLE. IN ADDITION TO THE SNOW...GUSTY WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-010>013-015-044>047-049>055-261230- BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-MADISON-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 520 AM MST SUN NOV 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 2:58 PM MST | Snow and Blowing Snow Advisory | TFX | 18 hr |
Nearby
Winter Storm Warnings in Montana, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.